# SDR CA111223004

- Difficulty date: December 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MANY WING STR STRAPS AND SPLICES FOUND CRACKED OR BROKEN ON LOWER SKINS  STA YW 191.000 TO 200.000, STR 12 TO 18, ON BOTH WINGS 1 CRACK FOUND ON A SPLICE DURING THE VISUAL INSPECTION, CARD 05-66-13I, ZONAL FUEL TANK INSPECTION, DURING INVESTIGATION WE FOUND STRAPS BROKEN UNDER THE SPLICE NDT INSPECTION IN PROGRESS, CRACK INDICATION FOUND ON MANY STRAP AND SPLICES.
